Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Dr. Z, help please

Posted by AlyR on 7/15/04 at 12:36 (155538)

Hi Dr. Z,

Can you please tell me - is it normal for my foot to really hurt following my first cortisone shot?

I just had it at 10 this morning, with an awful brute of a doctor. He did do it quite roughly, but truthfully I am paranoid about using cortisone and was not expecting to be limping around due to the shot itself; it hurts enough that I want to be off it completely and is hurting constantly. Do I need to worry that he hurt me further by being rough? And should I treat my discomfort with ice vs. heat? Thanks so much for your help.

Re: Dr. Z, help please

Dr. Z on 7/15/04 at 21:06 (155570)

Hi
Some patient can have pain after a local steriod injections. Rest, ICE and no barefeet. It is possible to have pain for two weeks but the ususlly period is about three days. Take Adavil, motrin if you can tolerate the medication

Re: Dr. Z, help please

AlyR on 7/16/04 at 09:02 (155589)

Thanks! I was worried it was unusual.